On the structure of dual semigroups
Séminaire Dubreil. Algèbre et théorie des nombres, Volume 23 (1969-1970) no. 2, Talk no. DG 2, 5 p.
@article{SD_1969-1970__23_2_A2_0,
     author = {Schwarz, \v Stefan},
     title = {On the structure of dual semigroups},
     journal = {S\'eminaire Dubreil. Alg\`ebre et th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {23},
     number = {2},
     year = {1969-1970},
     note = {talk:DG 2},
     zbl = {0228.20038},
     language = {en},
     url = {http://www.numdam.org/item/SD_1969-1970__23_2_A2_0}
}
Schwarz, Štefan. On the structure of dual semigroups. Séminaire Dubreil. Algèbre et théorie des nombres, Volume 23 (1969-1970) no. 2, Talk no. DG 2, 5 p. http://www.numdam.org/item/SD_1969-1970__23_2_A2_0/

[1] Grillet (P.A.). - Intersections of maximal ideals in semigroups, Amer. math. Monthly, t. 76, 1969, p. 503-509. | MR 248254 | Zbl 0191.01603

[2] Numakura (K.). - Compact dual semigroups without nilpotent ideals, Duke math. J., t. 31, 1964, p. 555-574. | MR 172251 | Zbl 0128.25103

[3] Schwarz (Š.). - On dual semigroups, Czech. math. J. , t. 10, 1960, p. 201-230. | MR 117294 | Zbl 0098.01602

[4] Schwarz (Š.). - Prime ideals and maximal ideals in semigroups, Czech. math. J., t. 19, 1969, p. 72-79. | MR 237680 | Zbl 0176.29503

[5] Schwarz (Š.). - On the structure of dual semigroups, Czech. math. J. (to appear). | MR 292982 | Zbl 0232.20116